Advanced

Non-holomorphic harmonic morphisms from Kähler manifolds

Gudmundsson, Sigmundur LU (1994) In Manuscripta Mathematica 85(1). p.67-78
Abstract
We give a method for constructing non-holomorphic harmonic morphisms from Kähler manifolds. The method is then used to obtain many such examples defined locally on the complex Grassmannians.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
harmonic morphisms - harmonic maps - minimal foliations
in
Manuscripta Mathematica
volume
85
issue
1
pages
67 - 78
publisher
Springer
external identifiers
  • scopus:51249165252
ISSN
1432-1785
DOI
10.1007/BF02568184
language
English
LU publication?
yes
id
70510739-9ceb-468f-b83e-0e752aca940e (old id 1474736)
alternative location
http://www.springerlink.com/content/hp547444n77260m2/fulltext.pdf
date added to LUP
2009-09-18 11:31:04
date last changed
2017-06-25 03:47:54
@article{70510739-9ceb-468f-b83e-0e752aca940e,
  abstract     = {We give a method for constructing non-holomorphic harmonic morphisms from Kähler manifolds. The method is then used to obtain many such examples defined locally on the complex Grassmannians.},
  author       = {Gudmundsson, Sigmundur},
  issn         = {1432-1785},
  keyword      = {harmonic morphisms - harmonic maps - minimal foliations},
  language     = {eng},
  number       = {1},
  pages        = {67--78},
  publisher    = {Springer},
  series       = {Manuscripta Mathematica},
  title        = {Non-holomorphic harmonic morphisms from Kähler manifolds},
  url          = {http://dx.doi.org/10.1007/BF02568184},
  volume       = {85},
  year         = {1994},
}